Journal article icon

Journal article

MODELING MUSHY REGIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00412002
Journal:
APPLIED SCIENTIFIC RESEARCH More from this journal
Volume:
44
Issue:
1-2
Pages:
1-7
Publication date:
1987-01-01
DOI:
EISSN:
1573-1987
ISSN:
0003-6994
Pubs id:
pubs:14389
UUID:
uuid:088b901c-b669-4bdc-b01f-851e20397105
Local pid:
pubs:14389
Source identifiers:
14389
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP